Top answers from doctors based on your search:
Disclaimer

how to stop using paxidep cr

A 44-year-old male asked:
Dr. M. Hytham Beck
42 years experience General Surgery
Check with your doc: you need to check with your doctor it take 3-4 weeks for a medicine to be effective. if you want to change because you are not feeling the effect is t ... Read More
Dr. John Michel
45 years experience Family Medicine
NO: You need to taper a SSRI so your doctor should be involved. The dosages you mentioned are not equivalent. Have you doctor help you. If you stop the d ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 44-year-old male asked:
Dr. Johanna Fricke
49 years experience Developmental and Behavioral Pediatrics
These are questions : for the psychiatrist who prescribed the cross-over of your anti-anxiety medications. Paxil (paroxetine) withdrawal symptoms can be very unpleasant. Ta ... Read More
A member asked:
Dr. Peter Corrado
40 years experience Family Medicine
Possibly yes: Although not an addictive substance like a narcotic, suddenly stopping a drug like Paxil (paroxetine) after long term use can cause problems. It is be ... Read More
1
1 thank
Dr. Eric Pease
Specializes in Psychiatry
Talk to your doctor!: I'm hoping that the symptoms for which you originally needed paroxetine for have gotten better making you have thoughts of wanting to stop taking it. ... Read More
A 41-year-old member asked:
Dr. Paul Pancner
17 years experience Clinical Psychology
Discontinuation : I assume you are experiencing a discontinuation syndrome from abruptly stopping the medication. This is characterized by flu-like symptoms, tingling i ... Read More
4
4 thanks
A 45-year-old male asked:
Dr. Lily Bhattacharya
A Verified Doctor answered
A US doctor answered Learn more
No, generally : speaking staying on medicine longterm so it works on a balanced bloodstream level ensures you feel this good. If you really want to go off your medici ... Read More
2
2 thanks
A 34-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Stop or Gradual Stop: Return visit to one's psychiatrist can help, especially if the doctor knows of successful behavioral interventions, medications, etc... to help stop a ... Read More
A 43-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
Slowly taper off: You have to slowly taper off by gradally reducing the dose and reduce the frequency over few weeks.
A 26-year-old female asked:
Dr. Robert Grindstaff
37 years experience Addiction Medicine
Bleeding is not a: regular side effect of the Paxil (paroxetine). You may want to discuss this with your physician.
1
1 thank
A 26-year-old male asked:
Dr. Bassam Amawi
48 years experience Psychiatry
U should listen : Your doctor. I don't know u diagnoses and what u take , but he does. Paxil (paroxetine) is a good medication for anxiety and depression .If u choose ... Read More
1
1 thank
A 28-year-old male asked:
Dr. Paul Pyles
32 years experience Addiction Medicine
Talk to your doctor : If you experience withdrawal symptoms after abruptly stopping Paxil, (paroxetine) you should re-start it. I recommend you talk to your doctor about y ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month